# SDR DL76S992442

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR AISLE EMERGENCY LIGHTS INOP AFT RIGHT SIDE.  REPLACED POWER SUPPLY, SYSTEM CHECKS NORMAL.
